About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 843156, 9 pages
http://dx.doi.org/10.1155/2013/843156
Research Article

Biharmonic Maps and Laguerre Minimal Surfaces

1Department of Mathematics, American University of Sharjah, P.O. Box 26666, Sharjah, UAE
2School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia

Received 24 October 2012; Accepted 11 March 2013

Academic Editor: Norio Yoshida

Copyright © 2013 Yusuf Abu Muhanna and Rosihan M. Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bobenko and U. Pinkall, “Discrete isothermic surfaces,” Journal für die Reine und Angewandte Mathematik, vol. 475, pp. 187–208, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Peternell and H. Pottmann, “A Laguerre geometric approach to rational offsets,” Computer Aided Geometric Design, vol. 15, no. 3, pp. 223–249, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Pottmann, P. Grohs, and N. J. Mitra, “Laguerre minimal surfaces, isotropic geometry and linear elasticity,” Advances in Computational Mathematics, vol. 31, no. 4, pp. 391–419, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. Blaschke, “Über die Geometrie von Laguerre II: Fla chentheorie in Ebenenkoordinaten,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 3, pp. 195–212, 1924.
  5. W. Blaschke, “Über die Geometrie von Laguerre III: Beitra ge zur Fl achentheorie,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 4, pp. 1–12, 1925.
  6. W. Blaschke, Vorlesungen Über Differentialgeometrie, vol. 3, Springer, Heidelberg, Germany, 1929.
  7. Z. Abdulhadi and Y. Abu Muhanna, “Landau's theorem for biharmonic mappings,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 705–709, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. AbdulHadi, Y. Abu Muhanna, and S. Khuri, “On univalent solutions of the biharmonic equation,” Journal of Inequalities and Applications, no. 5, pp. 469–478, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Chen, S. Ponnusamy, and X. Wang, “Landau's theorem for certain biharmonic mappings,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 427–433, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Chen, S. Ponnusamy, and X. Wang, “Properties of some classes of planar harmonic and planar biharmonic mappings,” Complex Analysis and Operator Theory, vol. 5, no. 3, pp. 901–916, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Duren, Harmonic Mappings in the Plane, vol. 156 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. S. Liu, “Landau's theorems for biharmonic mappings,” Complex Variables and Elliptic Equations, vol. 53, no. 9, pp. 843–855, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Chen, S. Ponnusamy, and X. Wang, “Coefficient estimates and Landau-Bloch's constant for planar harmonic mappings,” Bulletin of the Malaysian Mathematical Sciences Society (2), vol. 34, no. 2, pp. 255–265, 2011. View at Zentralblatt MATH · View at MathSciNet
  14. T. E. Cecil, Lie Sphere Geometry, Universitext, Springer, New York, NY, USA, 1992. View at MathSciNet
  15. U. Simon, A. Schwenck-Schellschmidt, and H. Viesel, Introduction to the Affine Differential Geometry of Hypersurfaces, Lecture Notes of the Science University of Tokyo, Science University of Tokyo, Tokyo, Japan, 1992.
  16. C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, Germany, 1975. View at MathSciNet